|lost puppy??...||2002-08-19 15:35:23 ET|
I miss AJ. This school year is going to suck. See last school year AJ and I only got to see each other once a week, if that and it was on saturdays. Now he is getting a job, so we will hardly see each. With a job and school, there will be no time for me. And I've gotten really fuckin attached to him over the summer. So this is going to be really really hard for me. Cause see, AJ has spoiled me. Not with gifts and shit, but with affection and love. So now, I will not be getting that. I won't be 1st anymore. And I'm not going to accept that too well. And I know it. I'm use to always coming 1st and its going to be odd. He told me we are just going to have to get use to it and live with it, and I know that, but its going to be harder on me than him. We are going to go from seeing each other like almost every week, to maybe seeing each other everfy 2 weeks, or once a month. I don't like that fact already. I think it seems like I'm being a selfish brat. But I've never had to deal with this before. I don't know how to deal with it. I know I'm going to throw fits when he cant see me because he has to work. Or he cant see me because he has to work. I know it. I'm going to throw fits, I already do. I don't know why. I'm dependant on him in ways. My parents were never affectionate with me..and hardly ever told me they loved me...soo thats how AJ has spoiled me. He told me that sometimes when he leaves my side I act like a lost puppy. And I guess I kinda am...
|DEPO-PROVERA ...the side effects ..||2002-08-19 11:15:46 ET|
Other Side Effects of Depo-Provera :
In a clinical study over 3,900 women who used DEPO-PROVERA Contraceptive Injection for up to 7yrs, some women reported the following effects that may have been related to their use of DEPO-PROVERA Contraceptive Injection:
* irregular menstrual bleeding = = * amenorrhea
* headache = = = = = = = = = = = = * nervousness
* abdominal cramps = = = = = = = = * dizziness
* swelling of hands or feet = = = =* bloating
* backache = = = = = = = = = = = = * depression
* insomnia = = = = = = = = = = = = * acne
* weakness or fatigue = = = = = = =* leg cramps
* decreased sexual desire = = = = =* nausea
* viginal discharge or irritation =* pelvic pain
* brest swelling and tenderness = =* rash
* hot flashes = = = = = = = = = = =* joint pain
Other problems were reported by very few of the women in the clinical trials, but some of these could be serious.
These include :
*convulsions = = = = = = = = =*jaundice
*urinary tract infection = = =*allergic reactions
*fainting = = = = = = = = = = *paralysis
*lack to return to fertility =*osteoporosis
*deep vein thrombosis = = = = *pulmonary embolus
*breast cancer = = = = = = = =*cervical cancer. If these or any other problems occur during your use of DEPO-PROVERA Contraceptive Injection, discuss them with your health care provider.
hmm...interesting..glad I wait til after
I got the shot to read all of that.
Not..guess some explains why I cant got
to sleep until 3 or 4 am. and why my tits hurt..
|Baby on board!?!||2002-08-19 07:14:59 ET|
looks like their is a baby on board
haha..look at it...
now noone knows what it looks like except rudeboy...mwahahahaha
|.......lose 50 lbs.....||2002-08-18 19:09:43 ET|
Ok, my goal is to lose 50 lbs, I know I don't look big, but my wieght makes me think differently. I have horribly low self-esteem. Its really bad. I mean AJ makes me feel good about myself when I'm with him. But I'm not with him often. I hate my weight. I hate myself, I think I look really huge...and when people hear my weight they think I'm lying. Grrrr...So my goal is to lose 50 lbs by the end of April begining of may. If I atleast lose 35 or 40 I will be happy. I just need to lose weight, then maybe I will feel alot better than myself. Sometimes I get in these moods where I won't let AJ see me naked..he can see my boobs, but when we are doin it I have to have a bra on..and if I'm on top I have to have a shirt on. Sometimes he gets frustrated with that, because he says he don't see anyting wrong, but I do. It sux.
south park AJ...hehe
thanx Cyndi ;)